MAUDE Adverse Event Report: Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG-01
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo received the following reported information: the patient was transferred from one hospital to another with the tr band in place.The band had been titrated several times and the patient remained stable.The registered nurse (rn) had initiated the deflation process by removing 2 ml of air three times.About halfway through the titration process (two hours after inflation), staff noticed that the inflation mechanism appeared to be leaking.Due to the leak, the tr band was removed, manual pressure was applied for approximately thirty (30) minutes, and a dressing was applied.Before the next deflation, the laboratory staff entered the room to draw blood and immediately returned to alert the team that the patient was bleeding from the radial access site.The patient experienced minor to moderate blood loss at the access site (less than 250cc), and small to moderate-sized hematoma.They attribute the minor blood loss to how frequently they performed assessments; therefore, they noticed the leak promptly.The patient remained stable, with no issues noted with heart rate or blood pressure.A 6 french terumo radial sheath was used for vascular access.There was no obvious or noticeable damage to the device.The product was not manipulated in any way prior to use or during storage and had been stored in a cupboard prior to use.The procedure performed was an angiogram.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: phone number: (b)(6).E3: occupation: clinical nurse educator.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation (TMC)
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50691617
Report Number1118880-2026-00633
Device Sequence Number9614220
Product Code DXC
UDI-Device Identifier00389701012469
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG-01
Device Catalogue NumberTRB24-REG-01
Device Lot Number0001598023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown